I was diagnosed with hashimotos disease over 30 years ago and took synthroid for 20 years. About 10 years ago my thyroid went too high, so the doctor took me off of it. Since then, I have gone to other doctors who tell me that yes hashimotos does show up, but it is minimal and they will not prescribe any thyroid medicine for me. I have heard two theories---one is that I was given thyroid medicine to suppress my thyroid gland from producing in an effort to keep the hashimotos under control. The other theory is that if my thyroid levels are within normal range, then it is impossible to have hashimotos disease; therefore, no thyroid medication is needed. So--I am not taking thyroid, 2 doctors will not prescribe it, instead they diagnosed me with fibromyalgia, and osteoarthritis. Since the symptoms are about the same for those ailments, i am wondering if I have been misdiagnosed. Should I be on some type of thyroid? Comments?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.